• Users Online: 708
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2020 | Volume:  38 | Issue Number:  4 | Page:  225-227

CASE REPORT

A rare case of tumid lupus erythematosus with unilateral linear distribution in a young child
Kim Gwang Hoon, Jeong Jong Heon, Hong Jong Soo, Lee Seung Ho, Lee Ai-Young

Number of times this article was viewed 1007
Number of times this article has been printed  from the site 26
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article